# SDR DALA2023021501179

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO NRC 00066, AFTER REMOTION OF RETAINER SEALS, CRACK WAS FOUND ON PAN STRUCTURE AFT CARGO DOOR, FWD EDGE BTW CL STOP #1 AND CL STOP #2. SUMMARY OF NRC 00511: PAN STRUCTURE AFT CARGO DOOR, FWD EDGE BTW CL STOP #1 AND CL STOP #2 WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 4, REPAIR 4. (LP #2626806)
